# SDR UPS99829974

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 INCH CRACK; LEFT INBOARD FLAP SURFBOARD FAIRING D/D 174412.  REMOVED AND FABRICATED PLATING AND INSTALLED PLATING PER SRM 57-7-1 PAGE 2.  THIS CLEARS DEFFERAL 174412.
